# SDR HNAA2009062500199

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 36,790 hours, 42,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Burned Out
- Location: Emergency Light
- Part time: 36,790 hours, 42,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSP, IT WAS FOUND THAT AN EMERGENCY LIGHT WAS INOPERATIVE.  LIGHT BULB WAS REPLACED AND THE OPS CHECK WAS GOOD.
